# SDR SWIA200413141

- Difficulty date: April 11, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120ER
- Aircraft serial: 120195
- Aircraft time: 23,985 hours, 31,535 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: C818171
- Part serial: 961
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 7,729 hours, 10,094 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT, RECEIVED STALL WARNING AURAL AND MAP LIGHT FOR SYSTEM 1; ALSO HAD -SPD- FLAG ON EADI, INTERMITTENT THROUGH LANDING.  REMOVED AND REPLACED AOA TRANSDUCER AND STALL WARNING COMPUTER.  OPS CHECKS GOOD.  STALL WARNING COMPUTER P/N OFF: C-81806-3, S/N OFF: 111.
